# SDR MASA99140

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6003 - PHX-DSM - ON SHORT FINAL INTO DSM, THE CREW RECEIVED A NOSE GEAR FAIL INDICATION UPON GEAR EXTENSION.  THE CREW RECYCLED THE GEAR AND RECEIVED GEAR DOWN AND LOCKED INDICATION.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO PHX WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE PRIORITY VALVE.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
